# SDR IPXA2022111188039

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 24,027 hours, 14,963 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AROUND 500; AVIONICS SMOKE ECAM, RETURNED TO DEPARTURE. COMPLIED WIITH CHECKLIST, SNIFFER FAN SMOKE NOT CONFIRMED. LIGHT REMAINED ON AFTER LANDINGREMOVED AND REPLACED SMOKE DETECTOR 13 WA IAW AMM 26-15-12. OPS CHECK GOOD
